MathSciNet Relay Station
MathSciNet bibliographic data
MR2336581 35P30 (35J25 35J60 35J70 47J30)
Motreanu, D.; Motreanu, V. V.; Papageorgiou, N. S. Multiple nontrivial solutions for nonlinear eigenvalue problems. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3649–3658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement